# SDR UALA2013050803226

- Difficulty date: May 7, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,640 hours, 6,726 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1122754
- Condition: Faulty
- Location: Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN AIR VALVE FAILED TO OPEN WHEN BLEED AIR APPLIED.  BLEED AIR TEMP SENSOR SNAP SHOT SHOWS ERRATIC READ INDICATION NR 4 ENG.  REPLACED TEMP SENSOR PER AMM 36-22-02-401.  OPS CHECKED NORMAL.
